# SDR SWAA2022020333848

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500 I LBL 22 TO RBL 22 LOWER BULKHEAD ATTACH ANGEL IS CORRODED. / FIVE CORROSION SPOTS APPROX. 1' X 1' X .026' DEPTH FOUND TO BE OUT OF ALLOWABLE LIMITS. REMOVED CORRODED LWR RAIL ASSY AND INSTALLED NEW RAIL ASSY. SI# 7530142 IAW SRM 53-00-53-1A-2; 51-40-02; AND BOEING DWG 143A9481 57575U 11/03/17
